# SDR REXA2018123101359

- Difficulty date: December 31, 2018
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 28,495 hours, 26,303 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855010015
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION. FLAP FAIL CAUTION AT APPEX 1000FT 180KTS WHEN SELECTED FLAPS UP THEY MOVED TO 0 THEN RECIEVED MESSAGE OAT 10 JUST AFTER T/O. R&R RIGHT HAND BPSU IAW AMM 27-51-10 OPS CHECK GOOD SEE NRWC 634863 FOR DETAILS. PERFORMED TROUBLESHOOTING PER FIM 27-50-00 REV. 55 IAW AD 2009-06-12 PARAGRAPH (H)(6)(I), AMOC LOG 18-43 DATED 08-24-2018 AND TS 001100-R7 FIM TECHNICAL SUPPLEMENT.
